کد مقاله کد نشریه سال انتشار مقاله انگلیسی ترجمه فارسی نسخه تمام متن
1900447 1045328 2011 19 صفحه PDF سفارش دهید دانلود رایگان
عنوان انگلیسی مقاله ISI
Equational characterization for two-valued states in orthomodular quantum systems
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
سفارش ترجمه تخصصی
با تضمین قیمت و کیفیت
موضوعات مرتبط
مهندسی و علوم پایه ریاضیات فیزیک ریاضی
پیش نمایش صفحه اول مقاله
Equational characterization for two-valued states in orthomodular quantum systems
چکیده انگلیسی
In this paper we develop an algebraic framework in which several classes of two-valued states over orthomodular lattices may be equationally characterized. The class of two-valued states and the subclass of Jauch-Piron two-valued states are among the classes which we study.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Reports on Mathematical Physics - Volume 68, Issue 1, 2011, Pages 65-83
نویسندگان
, , ,
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
سفارش ترجمه تخصصی
با تضمین قیمت و کیفیت